# SDR AUS20030781

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: L83868A
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 5 CYLINDER PN LW12966 HAD A BURNED PISTON. PISTON ALSO ERODED AROUND RING LANDS. COMPRESSION LEAKING INTO CRANKCASE AND VENTING OIL OVERBOARD VIA BREATHER. INVESTIGATION FOUND THE TORCHING CAUSED BY A PARTIALLY BLOCKED INJECTOR NOZZLE.
